Bitte benutzen Sie diesen Identifier, um auf die Ressource zu verweisen: https://oar.tib.eu/jspui/handle/123456789/3068
Dateien zu dieser Publikation:
Datei GrößeFormat 
517923270.pdf312.68 kBAdobe PDFAnzeigen/Öffnen
Titel: Feedback stabilization of magnetohydrodynamic equations
Autor(en): Lefter, Cǎtǎlin
Erscheinungsjahr: 2006
Publiziert in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1144, ISSN 0946-8633
Verlag: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We prove the local exponential stabilizability for the MHD system, with internally distributed feedback controllers. These controllers take values in a finite dimensional space which is the unstable manifold of the elliptic part of the linearized operator. The stabilization of the linear system is derived using a unique continuation property for systems of parabolic and elliptic equations, as well as the equivalence between controllability and feedback stabilizability in the case of finite dimensional systems. The feedback that stabilizes the linearized system is also stabilizing the nonlinear system in the domain of a fractional power of the elliptic operator.
Schlagwörter: Magnetohydrodynamic equations; feedback stabilization; Carleman estimates
DDC: 510
Lizenz: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Enthalten in den Sammlungen:Mathematik

Zur Langanzeige


Alle Publikationen in diesem Repository sind urheberrechtlich geschützt soweit nicht anders angegeben.